Articles

The Generalized Expansion Method for Open Finite Queuing Networks

L. KERBACHE, J. Smith

European Journal of Operational Research

1987, vol. 32, pp.448-461

Departments: Information Systems and Operations Management, GREGHEC (CNRS)


Blocking makes the exact analytical analysis of open queueing networks with finite capacities intractable except for very small networks, therefore, approximation approaches are needed to analyze these types of networks. For exponential open finite queueing networks, some methods have been proposed but little has been done so far on nonexponential open finite queueing networks. This paper introduces a new approximation technique for the analysis of general open finite queueing networks. Extensive numerical examples are performed for different network topologies and the results are compared with simulation


JavaScriptSettings